# SDR HEEA0015322

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 1113025
- Condition: Failed
- Location: Cockpit Hsi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART WAS INSTALLED AND FUNCTION CHECK GOOD ON GROUND.  ON NEXT DAY, AFTER APPROX, 30 MINUTES OF FLIGHT TIME, NOW COMPASS CARD SPINS CONSTANTLY. REPLACED WITH SERVICEABLE HSI.
